# SDR ASAA2017040120315

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,803 hours, 10,998 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 202000104
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C NG-28FCD-18090-1, REPLACE ANY TANK OR COMPENSATOR UNIT OF FUEL TANK NR 2 THAT ARE OUT OF LIMITS. GROUNDED - YES. TANK UNIT F9 IS OUT OF LIMITS, REF AMM 28-41-21-710-801. REMOVED AND REPLACED F9 UNIT IN NR 2 TANK, REF AMM 28-41-21. F9 IS NOW WITHIN LIMITS.
